MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP*EXTRA TITANIUM CLIPS; CLIP, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. LIGACLIP*EXTRA TITANIUM CLIPS; CLIP, IMPLANTABLE
Catalog Number LT200
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 11/24/2025.D4: batch # unk.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.Attempts are being made to obtain the following information.To date, no response has been received.Should additional information be obtained at a later date, a supplemental report will be submitted.Was the device difficult to fire? difficult to open? does the device fired any malformed clips? does the device would not fire? if other please specify is the current patient status known? was there any patient consequence or change in the post-operative care of the patient as a result of the event? (extended hospital stay, readmission, re-operation, etc.) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the clips are slipping and not holding securely on vessels during procedures.No other details provided.No pateint consequence reported.

Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key23638374
Report Number3005075853-2025-08994
Device Sequence Number15912992
Product Code FZP
UDI-Device Identifier10705036012801
UDI-Public(01)10705036012801(17)UNK(10)UNK
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K830503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLT200
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown